MAUDE Adverse Event Report: CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE

CARDINAL HEALTH 7317 SPG VISTEC 4X4 STR 10'S; GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Model Number 7317
Medical Device Problem Code Material Frayed (1262)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the vistec x-ray detectable sponges are out of the package noticeably fraying.
 
Additional Manufacturer Narrative
An investigation is currently underway.Upon completion, the results will be forwarded.
 
Event or Problem Description
The customer reported that the vistec x-ray detectable sponges are out of the package noticeably fraying.The reporter indicated that the sponges seem to be cut incorrectly.
 
Additional Manufacturer Narrative
Updated the event description in section b5 describe event or problem as the last sentence was inadvertently omitted on the initial report.Also, the initial reporter's zip code was corrected from 17402 to 17042 in section e1 initial reporter name and address.
 
Additional Manufacturer Narrative
A review of the device history report (dhr) was performed showing no related incidents.All dhrs are reviewed for accuracy prior to product release.There are implemented controls to prevent nonconforming product in the manufacturing process which ensures components and finished products meet all quality inspection standards.These controls include but are not limited to: material verification/certification processes, dimensional specifications, statistical samplings, periodic audits, process inspections, machine maintenance/operation and personnel training and certification.No samples or photos were returned for evaluation.If a sample is returned at a later date, the investigation will be reopened and updated accordingly.Based on the available information, the reported issue was not confirmed, and a root cause could not be determined.No corrective actions are being taken at this time.However, the production personnel visually inspect 100% of the product and a check for fraying is included in the inspection.This complaint will be used for tracking and trending purposes.

Brand Name
7317 SPG VISTEC 4X4 STR 10'S
Common Device Name
GAUZE/SPONGE, INTERNAL, X-RAY DETECTABLE
Manufacturer (Section D)
CARDINAL HEALTH
777 west street
mansfield MA 02048
Manufacturer (Section G)
CARDINAL HEALTH
1430 marvin griffin road, po b
augusta GA 30906
Manufacturer Contact
jill saraiva
777 west street
mansfield, MA 02048
5086183640
MDR Report Key15280116
Report Number1018120-2022-00468
Device Sequence Number7054671
Product Code GDY
UDI-Device Identifier10884527016990
UDI-Public10884527016990
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 10/05/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number7317
Device Catalogue Number7317
Device Lot Number22C022262
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2022
Supplement Date Received by Manufacturer08/19/2022
08/19/2022
Initial Report FDA Received Date08/23/2022
Supplement Report FDA Received Date09/14/2022
10/05/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device A
Patient Sequence Number1
Patient SexUnknown